Apr 30, 2007
i would like to know if taking a muscle volumizer will hurt me, while taking hiv meds thru a study program, its called anavol, contains Creatine Alpha-Ketoglutrate,GlutamineAlpha-Ketoglutrate,andCitulline-malate.This is non-steroidal,Im currently in a metoblic fat study also,to see why if any thing docs can find, before and after meds study, will this effect the results of the study???? before meds viral load was at 54000 copys and now has dropped to 81 copys, with no side effects from the meds.alll to help others.
Response from Dr. Frascino
Since I don't know what HIV drugs you are taking, I cannot comment on potential drug-supplement interactions. I would suggest you take the label (or list of all ingredients) contained in your muscle volumizer to the study coordinator. He or she will be able to advise you if there are any known interactions.
My personal opinion is that the best muscle volumizer is a consistent gym workout!
Good luck. See you at the pec deck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.